MathSciNet Relay Station
MathSciNet bibliographic data
MR408009 (53 #11776) 60J55
Brosamler, G. A. A probabilistic solution of the Neumann problem. Math. Scand. 38 (1976), no. 1, 137–147.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement